# SDR DALA2021062403439

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 72,140 hours, 26,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 L-4 DOOR SLIDE: SAFETY LACING ON FWD PARACHUTE PIN BROKEN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 011-0005:2566-2001-05/001 00004 REPAIR PER CMM 25-61. (1850896)
